MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD® NEEDLE 27 G X 1 1/2 IN. SINGLE USE, STERILE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD® NEEDLE 27 G X 1 1/2 IN. SINGLE USE, STERILE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 301629
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd® needle 27 g x 1 1/2 in.Single use, sterile there was no resistance.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: reported issue: not giving resistance when medications are pushed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: correction: b5: describe event or problem: it was reported while using bd® needle 27 g x 1 1/2 in.Single use, sterile there was resistance.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: reported issue: giving resistance when medications are pushed.
 
Event or Problem Description
It was reported while using bd® needle 27 g x 1 1/2 in.Single use, sterile there was resistance.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: reported issue: giving resistance when medications are pushed.
 
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 301629 and lot number 2279890.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD® NEEDLE 27 G X 1 1/2 IN. SINGLE USE, STERILE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17276162
Report Number1911916-2023-00465
Device Sequence Number12055327
Product Code FMI
UDI-Device Identifier30382903016298
UDI-Public(01)30382903016298
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301629
Device Catalogue Number301629
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer07/07/2023
07/18/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date07/24/2023
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown